# SDR QXEA0000603

- Difficulty date: February 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 26,955 hours, 33,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Intake Duct
- Condition: Cracked
- Location: Acm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND ACM INTAKE IS CRACKED BEYOND STOP DRILL.  REPAIRED IAW FOKKER SRM 53-02-02, FIGURE 1.
